Our expert says:
Valdoxan is an interesting new AD, only recently released in SA. It works on a different chemical system, related to melatonin, and helps to correct our circadian rhythms. It is significantly less likely to cause weight gain or sexual problems as side-effects. Diarrhoea is indeed one of its possible side-effects. Maybe call and ask your doctor for this ? Most drugs the side-effcts are worst in the first 2 weeks, and often then subside, though some persist. I haven't yet seen good information on how Valdoxan diarrhoea behaves in this respect.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.